# SDR UALA2013071705027

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 68,014 hours, 25,027 cycles
- Engine: Pwa PW2040
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CORE COWL OTBD SKIN HAS A TEAR MEASURING 2.75" LONG AND .5 WIDE.  REPLACED NR 2 ENGINE OTBD CORE COWL IAW AMM.
